MathSciNet Relay Station
MathSciNet bibliographic data
MR636897 46B20
Krivine, J.-L.; Maurey, B. Espaces de Banach stables. (French) [Stable Banach spaces] Israel J. Math. 39 (1981), no. 4, 273–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement